# SDR SWAA081843

- Difficulty date: April 4, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 69,874 hours, 58,147 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 500D, BETWEEN STR 16R AND STR 17R.  REPAIRED SKIN PER SWA EA.
